# SDR QXEA0202118

- Difficulty date: December 5, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scored
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SEAT TRACK NR 8 HAS TWO LENGTH WISE SCORE MARKS APPROXIMATELY AT STATION 514.5.  REPAIRED IAW DHCC-8 200 SRM 51-20-16.
